| Model Number |
MC2AVR1 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Failure to Capture (1081); Capturing Problem (2891); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Bradycardia (1751); Hematoma (1884); Pain (1994); Syncope/Fainting (4411)
| Date of Event |
09/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a syncopal episode.It was noted that patient experienced bradycardia, pain and hematoma.Patient was externally paced.It was noted that there was rising thresholds, intermittent capture and high thresholds.It was noted the device was losing contact with the myocardial tissue resulting in failure to capture.The leadless implantable pulse generator (ipg) replaced with a new system.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.